# SDR R61A2019080730819

- Difficulty date: July 30, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 39,459 hours, 23,683 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 17062726010
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT FOUND AT R/H HOR. STAB. UPPER SKIN BETWEEN RIBS 11 AND 12. REPAIRED SKIN IAW SRM 55-10-01 REP.10 AND EMB ETD2019-170-105148A.
